# SDR REXA2019060414776

- Difficulty date: May 14, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 327-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC 0046 ] INITIAL INSPECTION: CORROSION ON STRINGER SPLICE 24RH AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09.  STRINGER SPLICE 24RH AT MAIN AVIONICS COMPARTMENT 
WAS REPLACED PER CRJ-900 S.R.M. 51-42-06-001-001-A01 AND CRJ900 SRM 5-42-20-001-001-A01.
